# SDR FDEA2019062091359

- Difficulty date: June 19, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 77,891 hours, 15,447 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA71021
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 50 RIGHT SPLICE FITTING   FOUND CRACK BETWEEN STATION 1701 - 1721. LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 50 RIGHT SPLICE FITTING   CRACK BETWEEN STATION 1701 TO STATION 1721 REMOVED AND REPLACED AS PER DRAWING   AFA7102 REV E AND SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
